Alert archive / Louisiana / Freeze Warnings in 2012

Freeze Warning 6, NWS Lake Charles, LA

December 29, 2012Cameron Parish, Saint Martin Parish, Louisiana

NWS Lake Charles, LA issued this freeze warning at Dec 29, 2012, 2:57 PM CST for Cameron Parish, Saint Martin Parish, Louisiana. It took effect at Dec 30, 2012, 2:00 AM CST. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 29, 2012, 2:57 PM CST (20:57 UTC)
In effect from
Dec 30, 2012, 2:00 AM CST
Expired
Dec 30, 2012, 4:09 AM CST
In force
2 hr
Issued by
NWS Lake Charles, LA

Counties Cameron Parish, LA, Saint Martin Parish, LA

The radar

The Lake Charles radar (KLCH), 80 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 9.0 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2012-12-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2012-12-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -269 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
737 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
-269 m²/s²
0-3 km storm-relative helicity
-59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

748 
WWUS74 KLCH 292057
NPWLCH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
257 PM CST SAT DEC 29 2012

...HARD FREEZE EXPECTED AFTER MIDNIGHT TONIGHT... 

.POLAR AIR...ORIGINATING OVER THE SNOW COVERED FIELDS OF
THE UPPER PLAINS STATES...CONTINUES TO RIDE IN ON NORTHERLY WINDS.
THE NORTHERLY WINDS ARE EXPECTED TO RELAX THIS EVENING...ALONG
WITH SKIES CLEARING. THE CONSEQUENT RADIATIONAL COOLING WILL
FURTHER CHILL THE NEWLY ARRIVED AIR...PERMITTING OVERNIGHT
TEMPERATURES TO FALL INTO THE MID 20S INLAND AND LOWER 30S ALONG
THE COAST JUST BEFORE SUNRISE TOMORROW.

LAZ027>033-041>045-TXZ180-201-216-259>262-300500-
/O.UPG.KLCH.HZ.A.0001.121230T0800Z-121230T1400Z/
/O.NEW.KLCH.HZ.W.0006.121230T0800Z-121230T1400Z/
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-TYLER-
HARDIN-ORANGE-NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-
SOUTHERN NEWTON-
INCLUDING THE CITIES OF...LEESVILLE...NEW LLANO...ALEXANDRIA...
PINEVILLE...MARKSVILLE...BUNKIE...COTTONPORT...SIMMESPORT...
MANSURA...DE RIDDER...OAKDALE...KINDER...VILLE PLATTE...MAMOU...
OPELOUSAS...EUNICE...LAKE CHARLES...SULPHUR...JENNINGS...WELSH...
LAKE ARTHUR...CROWLEY...RAYNE...CHURCH POINT...LAFAYETTE...
BREAUX BRIDGE...ST. MARTINVILLE...WOODVILLE...COLMESNEIL...
LUMBERTON...SILSBEE...ORANGE...VIDOR...BRIDGE CITY...JASPER...
KIRBYVILLE...NEWTON...BUNA...DEWEYVILLE
257 PM CST SAT DEC 29 2012

...HARD FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A HARD
FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM CST SUNDAY.
THE HARD FREEZE WATCH IS NO LONGER IN EFFECT. 

* TEMPERATURE...OVERNIGHT WILL BE RUNNING IN THE MID 20S FOR
  ABOUT 3 HOURS BEFORE SUNRISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS TEMPERATURES IN THE MID 20S OR COLDER
ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS
AND OTHER SENSITIVE VEGETATION.

BE CAREFUL HEATING YOUR HOME. KEEP SPACE HEATERS AT LEAST
36 INCHES AWAY FROM ANYTHING THAT CAN BURN. TURN IT OFF ANYTIME
YOU LEAVE THE ROOM OR GO TO BED.

TO PREVENT FREEZING AND POSSIBLE BURSTING OF OUTDOOR WATER
PIPES...PIPES SHOULD BE WRAPPED OR DRAINED.

&&

$$

LAZ052>055-073-074-TXZ215-300500-
/O.NEW.KLCH.FZ.W.0006.121230T0800Z-121230T1400Z/
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-JEFFERSON-
INCLUDING THE CITIES OF...ABBEVILLE...KAPLAN...NEW IBERIA...
MORGAN CITY...FRANKLIN...PATTERSON...BERWICK...BAYOU VISTA...
STEPHENSVILLE...HACKBERRY...HOLLY BEACH...CAMERON...
GRAND CHENIER...BEAUMONT...PORT ARTHUR
257 PM CST SAT DEC 29 2012

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM CST SUNDAY. 

* TEMPERATURE...OVERNIGHT TEMPERATURES WILL DROP TO AROUND 30 TO
  32 DEGREES FOR ABOUT 3 HOURS BEFORE SUNRISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. PEOPLE SHOULD TAKE MEASURES TO PROTECT PLANTS BY
COVERING THEM OR BRINGING THEM INSIDE. ALSO...PETS SHOULD BE
PROTECTED OR MOVED INDOORS.

BE CAREFUL HEATING YOUR HOME. SPACE HEATERS NEED TO BE KEPT
36 INCHES AWAY FROM ANYTHING THAT CAN BURN. TURN IT OFF WHEN YOU
LEAVE THE ROOM OR GO TO BED.

&&

$$
2 follow-up statements
591 
WWUS74 KLCH 300126
NPWLCH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
726 PM CST SAT DEC 29 2012

...HARD FREEZE EXPECTED AFTER MIDNIGHT TONIGHT...

.COLD DOME OF HIGH PRESSURE FROM THE SNOW COVERED FIELDS OF THE
UPPER PLAINS STATES WILL CONTINUE TO SETTLE OVER THE SOUTHERN
PLAINS OVERNIGHT. THE NORTHERLY WINDS ARE EXPECTED TO RELAX...PERMITTING
OVERNIGHT TEMPERATURES TO FALL INTO THE MID 20S NORTH OF I-10...UPPER
20S TO NEAR 30 ALONG THE I-10 CORRIDOR...AND LOWER 30S ALONG THE
COAST JUST BEFORE SUNRISE TOMORROW.

LAZ027>033-041>045-TXZ180-201-216-259>262-301400-
/O.CON.KLCH.HZ.W.0006.121230T0800Z-121230T1400Z/
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-TYLER-
HARDIN-ORANGE-NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-
SOUTHERN NEWTON-
INCLUDING THE CITIES OF...LEESVILLE...NEW LLANO...ALEXANDRIA...
PINEVILLE...MARKSVILLE...BUNKIE...COTTONPORT...SIMMESPORT...
MANSURA...DE RIDDER...OAKDALE...KINDER...VILLE PLATTE...MAMOU...
OPELOUSAS...EUNICE...LAKE CHARLES...SULPHUR...JENNINGS...WELSH...
LAKE ARTHUR...CROWLEY...RAYNE...CHURCH POINT...LAFAYETTE...
BREAUX BRIDGE...ST. MARTINVILLE...WOODVILLE...COLMESNEIL...
LUMBERTON...SILSBEE...ORANGE...VIDOR...BRIDGE CITY...JASPER...
KIRBYVILLE...NEWTON...BUNA...DEWEYVILLE
726 PM CST SAT DEC 29 2012

...HARD FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CST
SUNDAY...

* TEMPERATURE...OVERNIGHT WILL BE RUNNING IN THE MID 20S FOR 
  ABOUT 3 HOURS BEFORE SUNRISE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS TEMPERATURES IN THE MID 20S OR COLDER
ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS
AND OTHER SENSITIVE VEGETATION.

BE CAREFUL HEATING YOUR HOME. KEEP SPACE HEATERS AT LEAST
36 INCHES AWAY FROM ANYTHING THAT CAN BURN. TURN IT OFF ANYTIME
YOU LEAVE THE ROOM OR GO TO BED.

TO PREVENT FREEZING AND POSSIBLE BURSTING OF OUTDOOR WATER
PIPES...PIPES SHOULD BE WRAPPED OR DRAINED.

&&

$$

LAZ052>055-073-074-TXZ215-301400-
/O.CON.KLCH.FZ.W.0006.121230T0800Z-121230T1400Z/
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-JEFFERSON-
INCLUDING THE CITIES OF...ABBEVILLE...KAPLAN...NEW IBERIA...
MORGAN CITY...FRANKLIN...PATTERSON...BERWICK...BAYOU VISTA...
STEPHENSVILLE...HACKBERRY...HOLLY BEACH...CAMERON...
GRAND CHENIER...BEAUMONT...PORT ARTHUR
726 PM CST SAT DEC 29 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CST
SUNDAY...

* TEMPERATURE...OVERNIGHT TEMPERATURES WILL DROP TO AROUND 30 TO 
  32 DEGREES FOR ABOUT 3 HOURS BEFORE SUNRISE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. PEOPLE SHOULD TAKE MEASURES TO PROTECT PLANTS BY
COVERING THEM OR BRINGING THEM INSIDE. ALSO...PETS SHOULD BE
PROTECTED OR MOVED INDOORS.

BE CAREFUL HEATING YOUR HOME. SPACE HEATERS NEED TO BE KEPT
36 INCHES AWAY FROM ANYTHING THAT CAN BURN. TURN IT OFF WHEN YOU
LEAVE THE ROOM OR GO TO BED.

&&

$$
101 
WWUS74 KLCH 301009
NPWLCH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
409 AM CST SUN DEC 30 2012

...TEMPERATURES WILL WARM ABOVE FREEZING AFTER SUNRISE...

LAZ041>045-TXZ201-216-261-262-301200-
/O.CAN.KLCH.HZ.W.0006.000000T0000Z-121230T1400Z/
/O.NEW.KLCH.FZ.W.0007.121230T1009Z-121230T1200Z/
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
HARDIN-ORANGE-SOUTHERN JASPER-SOUTHERN NEWTON-
INCLUDING THE CITIES OF...LAKE CHARLES...SULPHUR...JENNINGS...
WELSH...LAKE ARTHUR...CROWLEY...RAYNE...CHURCH POINT...
LAFAYETTE...BREAUX BRIDGE...ST. MARTINVILLE...LUMBERTON...
SILSBEE...ORANGE...VIDOR...BRIDGE CITY...BUNA...DEWEYVILLE
409 AM CST SUN DEC 30 2012

...FREEZE WARNING IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING...
...HARD FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING.
THE HARD FREEZE WARNING HAS BEEN CANCELLED. 

* TEMPERATURE...WILL BE RUNNING IN THE MID TO UPPER 20S UNTIL
  SUNRISE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. PEOPLE SHOULD TAKE MEASURES TO PROTECT PLANTS BY
COVERING THEM OR BRINGING THEM INSIDE. ALSO...PETS SHOULD BE
PROTECTED OR MOVED INDOORS.

BE CAREFUL HEATING YOUR HOME. SPACE HEATERS NEED TO BE KEPT
36 INCHES AWAY FROM ANYTHING THAT CAN BURN. TURN IT OFF WHEN YOU
LEAVE THE ROOM OR GO TO BED.

&&

$$

LAZ052>055-073-074-TXZ215-301115-
/O.CAN.KLCH.FZ.W.0006.000000T0000Z-121230T1400Z/
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-JEFFERSON-
INCLUDING THE CITIES OF...ABBEVILLE...KAPLAN...NEW IBERIA...
MORGAN CITY...FRANKLIN...PATTERSON...BERWICK...BAYOU VISTA...
STEPHENSVILLE...HACKBERRY...HOLLY BEACH...CAMERON...
GRAND CHENIER...BEAUMONT...PORT ARTHUR
409 AM CST SUN DEC 30 2012

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE
FREEZE WARNING. 


$$

LAZ027>033-TXZ180-259-260-301200-
/O.EXT.KLCH.HZ.W.0006.000000T0000Z-121230T1200Z/
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
TYLER-NORTHERN JASPER-NORTHERN NEWTON-
INCLUDING THE CITIES OF...LEESVILLE...NEW LLANO...ALEXANDRIA...
PINEVILLE...MARKSVILLE...BUNKIE...COTTONPORT...SIMMESPORT...
MANSURA...DE RIDDER...OAKDALE...KINDER...VILLE PLATTE...MAMOU...
OPELOUSAS...EUNICE...WOODVILLE...COLMESNEIL...JASPER...
KIRBYVILLE...NEWTON
409 AM CST SUN DEC 30 2012

...HARD FREEZE WARNING NOW IN EFFECT UNTIL 6 AM CST EARLY THIS
MORNING...

* TEMPERATURE...WILL BE RUNNING AROUND 30DEGREES UNTIL SUNRISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS TEMPERATURES IN THE MID 20S OR COLDER
ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS
AND OTHER SENSITIVE VEGETATION.

BE CAREFUL HEATING YOUR HOME. KEEP SPACE HEATERS AT LEAST
36 INCHES AWAY FROM ANYTHING THAT CAN BURN. TURN IT OFF ANYTIME
YOU LEAVE THE ROOM OR GO TO BED.

TO PREVENT FREEZING AND POSSIBLE BURSTING OF OUTDOOR WATER
PIPES...PIPES SHOULD BE WRAPPED OR DRAINED.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this freeze warning went out at Dec 29, 11:06 AM CST, 3 hours 51 minutes earlier.

Area forecast discussion, Dec 29, 11:06 AM CST, 3 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1106 AM CST SAT DEC 29 2012

.AVIATION...VFR CONDITIONS THROUGH THE PERIOD. WINDS ARE EXPECTED
TO BE NW AND GUSTY THROUGH THE AFTERNOON AND GRADUALLY BECOMING NE
TO E THROUGH THIS EVENING AND TONIGHT WHILE REMAINING BELOW 7 KTS
TONIGHT.

&&

.PREV DISCUSSION... /ISSUED 941 AM CST SAT DEC 29 2012/

UPDATE...
HIGH PRESSURE OVER TEXAS TODAY WILL BRING NORTHERLY FLOW AT
SURFACE AND CONT LOW DEW POINTS. A VERY COLD NIGHT ON TAP FOR
SE TX AND SRN LA WITH TEMPS EXPECTED TO FALL INTO THE MID TO
UPPER 20S. FOR TODAY PTCLDY WITH TEMPS INTO THE UPPER 40S TO
LWR 50S. CURRENT ZONES ARE FINE AT THIS TIME.

PREV DISCUSSION... /ISSUED 553 AM CST SAT DEC 29 2012/

AVIATION...MVFR POST-FRONTAL STRATOCU CIGS WILL BE CLEARING
RAPIDLY FROM THE NORTHWEST THIS MORNING...ALREADY CLEARED BPT.
COLD ADVECTION AND TIGHT GRADIENT WILL PRODUCE GUSTY NORTHERLY
WINDS UNTIL SUNSET. WINDS WILL DIMINISH TNITE.

SWEENEY

PREV DISCUSSION... /ISSUED 440 AM CST SAT DEC 29 2012/

SYNOPSIS...
A TEXAS-PANHANDLE DOME OF HIGH PRESSURE RIDGES SOUTH THROUGH THE
UPPER GULF COAST OF MEXICO. THIS SHALLOW SYSTEM WILL TRAVEL
EASTWARD ACROSS LOUISIANA ON SUNDAY.

FURTHER-UP...AN UNDULAR WAVE PATTERN CHARACTERIZES THE MIDLATITUDE
WESTERLIES...DEEP PACIFIC COAST TROUGH WITH LEADING RIDGE ACROSS
THE ROCKY MOUNTAINS. THIS WAVE PATTERN WILL PROPAGATE EASTWARD.

DISCUSSION...
POLAR AIR...ORIGINATING OVER THE SNOW-COVERED FIELDS OF KANSAS...
CONTINUES TO RIDE IN ON NORTHWESTERLY WINDS. ADVECTIVE COOLING AND
DRYING WILL BE ONGOING.

THE AFTERNOON TEMPERATURES WILL BE RUNNING FROM 5 TO 10 DEGREES
BELOW NORMAL.

FOR TONIGHT...ADVECTIVE COOLING WILL RELAX DURING THE EVENING HOURS.
IN ADDITION...CLEAR SKIES WILL BE IN PLACE. RADIATIONAL COOLING WILL
BE ROBUST...FURTHER CHILLING THE NEWLY-ARRIVED KANSAS AIR.

THE OVERNIGHT TEMPERATURES WILL BE RUNNING ABOUT 15 DEGREES BELOW
NORMAL. A HARD FREEZE WATCH IS IN EFFECT FOR THE NORTHERN HALF OF
THE FORECAST AREA.

FOR SUNDAY...THE LEADING RIDGE WILL TRAVEL THROUGH THE WESTERN
UPPER GULF COAST STATES. DRY WEATHER WILL PERSIST.

MONDAY...
THE TRAVELING DOME OF HIGH PRESSURE WILL REACH THE JUST OFFSHORE
THE GEORGIA COAST. A WARM (OR GULF) FRONT WILL MARK ITS OUTER
SOUTHWEST PERIPHERY...EXTENDING ALONG THE TEXAS COASTAL WATERS
FROM BROWNSVILLE THROUGH BEAUMONT.

FURTHER-UP...THE PACIFIC COAST TROUGH WILL TRAVEL ACROSS THE ROCKY
MOUNTAINS. THE PINEAPPLE EXPRESS WILL SET UP...CORING ALONG A
GUADALAJARA TO SHREVEPORT LINE.

THE COMBINATION OF OVERRUNNING GULF MOISTURE (ASSOCIATED WITH WARM
FRONT) AND OVERSLIDING PACIFIC MOISTURE (ASSOCIATED WITH
MIDLATITUDE TROUGH) WILL BRING ABOUT MORE RAIN. ELEVATED POTENTIAL
INSTABILITY WILL KEEP THE RAIN SHIELD SOMEWHAT STEADY.

SEVERE WEATHER IS NOT EXPECTED AT THIS TIME.

MARINE...
A SMALL CRAFT ADVISORY AND A LOW WATER ADVISORY ARE IN EFFECT.

21

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  52  28  54  38  60 /  10  10  10  10  20
KBPT  53  29  55  41  62 /  10  10  10  10  40
KAEX  48  24  52  36  54 /  10  10  10  10  20
KLFT  50  27  53  39  60 /  10  10  10  10  20

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...HARD FREEZE WATCH FROM LATE TONIGHT THROUGH SUNDAY MORNING FOR
     THE FOLLOWING ZONES: ACADIA...ALLEN...AVOYELLES...
     BEAUREGARD...CALCASIEU...EVANGELINE...JEFFERSON DAVIS...
     LAFAYETTE...RAPIDES...ST. LANDRY...UPPER ST. MARTIN...
     VERNON.

TX...HARD FREEZE WATCH FROM LATE TONIGHT THROUGH SUNDAY MORNING FOR
     THE FOLLOWING ZONES: HARDIN...NORTHERN JASPER...NORTHERN
     NEWTON...ORANGE...SOUTHERN JASPER...SOUTHERN NEWTON...TYLER.

GM...SMALL CRAFT ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE
     FOLLOWING ZONES: WATERS FROM INTRACOASTAL CITY TO CAMERON
     LA FROM 20 TO 60 NM...WATERS FROM CAMERON LA TO HIGH ISLAND
     TX FROM 20 TO 60 NM...WATERS FROM LOWER ATCHAFALAYA RIVER
     TO INTRACOASTAL CITY LA FROM 20 TO 60 NM.

     LOW WATER ADVISORY UNTIL NOON CST TODAY FOR THE FOLLOWING ZONES:
     CALCASIEU LAKE...SABINE LAKE...VERMILION BAY.

     SMALL CRAFT ADVISORY UNTIL NOON CST TODAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT
     20 NM...COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA
     OUT 20 NM...COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO
     INTRACOASTAL CITY LA OUT 20 NM.

&&
Hazardous weather outlook, Dec 29, 12:36 PM CST, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1236 PM CST SAT DEC 29 2012

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
301215-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
1236 PM CST SAT DEC 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

A HARD FREEZE IS EXPECTED TONIGHT INTO SUNDAY MORNING FOR AREAS
GENERALLY NORTH OF THE INTERSTATE 10 CORRIDOR. TEMPERATURES IN THE
LOW TO MID 20S ARE POSSIBLE BETWEEN 3 AND 8 AM. A LIGHT FREEZE IS
POSSIBLE TO THE COAST WITH TEMPERATURES OF 28 TO 32 DEGREES DURING
EARLY SUNDAY MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ANOTHER TROUGH OF LOW PRESSURE WILL FORM OVER THE TEXAS COASTAL
WATERS ON MONDAY...BEFORE DEEPENING AND DRIFTING EASTWARD BY MONDAY
NIGHT. ANOTHER ROUND OF RAIN IS EXPECTED. THE RAIN WILL SLOWLY BE
COMING TO AN END ON NEW YEARS DAY...AS THE TROUGH TRAVELS INTO
SOUTHEAST LOUISIANA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED.

GMZ430-432-435-450-452-455-470-472-475-301215-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
502 AM CST SAT DEC 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL GULF WATERS
BEYOND 20 NAUTICAL MILES FROM SHORE THROUGH 6 PM.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ANOTHER TROUGH OF LOW PRESSURE WILL FORM OVER THE TEXAS COASTAL
WATERS ON MONDAY...BEFORE DEEPENING AND DRIFTING EASTWARD BY MONDAY
NIGHT. ANOTHER ROUND OF RAIN IS EXPECTED. THE RAIN WILL SLOWLY BE
COMING TO AN END ON NEW YEARS DAY...AS THE TROUGH TRAVELS INTO
SOUTHEAST LOUISIANA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED.

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 29, 3:42 AM CSTHard Freeze WatchLCHAllen, Avoyelles, Beauregard, Evangeline, Lafayette, Rapides and 3 more11 hr
Dec 29, 2:57 PM CSTHard Freeze WarningLCHAllen, Avoyelles, Beauregard, Evangeline, Lafayette, Rapides and 3 more15 hr

Nearby

Freeze Warnings in Louisiana, 2012Freeze Warnings in Texas, 2012Every freeze warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.